# SDR DL76G050228

- Difficulty date: April 20, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 17,880 hours, 2,857 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 066500011001
- Part serial: 1264
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF CAPTS VSI WAS INTERMITTENT AND ON THEN OFF.  APPROX 15 MIN AFTER T/O CREW SMELLED ELECTRIC SMELL AND PULLED THE P-6-E5 CB FOR CAPT VSI SMELL THEN DISSIPATED.  REPLACED CAPT VSI, CHECKS OK.
